Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX600 PATIENT MONITOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PHILIPS MEDICAL SYSTEMS INTELLIVUE MX600 PATIENT MONITOR
Model Number
865242
Health Effect - Clinical Code
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported a speaker malfunction.No adverse event involving a patient or user was reported.
New Search
Submit an Adverse Event Report
Brand Name
INTELLIVUE MX600 PATIENT MONITOR
Common Device Name
PATIENT MONITOR
Manufacturer
(Section D)
PHILIPS MEDICAL SYSTEMS
hewlett-packard str.2
boeblingen 71034
GM 71034
MDR Report Key
9130042
Report Number
9610816-2019-00255
Device Sequence Number
16283661
Product Code
MHX
UDI-Device Identifier
00884838029095
UDI-Public
(01)00884838029095
Combination Product (Y/N)
N
Initial Reporter Country
CH
PMA/510(K) Number
K110622
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
foreign,user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
09/11/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
865242
Device Catalogue Number
865242
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/11/2019
Initial Report FDA Received Date
09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1